# SDR SWAA2020050136660

- Difficulty date: April 8, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT STA 520 AND LBL 45.75 THERE IS A SPOT WORN ON UPPER TOP CROWN. DOT 82-028. / REPAIRED SEAT TRACK @ PASSENGER CABIN @ STA 520 & LBL45.75 AS PER B737-700 SRM 53-00-52-22-4
